# SDR QXEA200700808

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THERE ARE LOOSE RIVETS ON THE LEFT HORIZONTAL STAB FORWARD UPPER SPAR FLANGE AT UH 0 TO YH 24.  REPAIRED IAW SRM 51-42-45.
